MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII C/R ART INS SZ 1-2 9MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,POLYMERMETALPOLYMER

SMITH & NEPHEW, INC. GII C/R ART INS SZ 1-2 9MM; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,POLYMERMETALPOLYMER
Catalog Number 71420480
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to bone fracture.Only insert was replaced.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
GII C/R ART INS SZ 1-2 9MM
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMICONSTRAINED,CEMENTED,POLYMERMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8114676
Report Number1020279-2018-02629
Device Sequence Number1501064
Product Code JWH
UDI-Device Identifier03596010207845
UDI-Public03596010207845
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71420480
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer11/01/2018
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420036/UNKNOWN; 71420194/UNKNOWN; 71420566/UNKNOWN; 71420036/UNKNOWN; 71420194/UNKNOWN; 71420566/UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;